RUS  ENG
Полная версия
ЖУРНАЛЫ // Ural Mathematical Journal // Архив

Ural Math. J., 2018, том 4, выпуск 2, страницы 56–68 (Mi umj63)

A stable method for linear equation in Banach spaces with smooth norms

Andrey A. Dryazhenkov, Mikhail M. Potapov

Lomonosov Moscow State University, Leninskie Gory, Moscow, Russia, 119991

Аннотация: A stable method for numerical solution of a linear operator equation in reflexive Banach spaces is proposed. The operator and the right-hand side of the equation are assumed to be known approximately. The corresponding error levels may remain unknown. Approximate operators and their conjugate ones must possess the property of strong pointwise convergence. The exact normal solution is assumed to be sourcewise representable and some upper estimate for the norm of its source element must be known. The norm in the Banach space of solutions is supposed to satisfy the following smoothness-type condition: some function of the norm must be differentiable. Under these conditions a stability of the method with respect to nonuniform perturbations in operator is shown and the strong convergence to the normal solution is proved. A boundary control problem for the one-dimensional wave equation is considered as an example of possible application. The results of the model numerical experiments are presented.

Ключевые слова: Linear operator equation, Banach space, Numerical solution, Stable method, Sourcewise representability, Wave equation.

Язык публикации: английский

DOI: 10.15826/umj.2018.2.007



Реферативные базы данных:


© МИАН, 2024